Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Taxation and the Control of Externalities: Reply

William J. Baumol
The American Economic Review
Vol. 64, No. 3 (Jun., 1974), p. 472
Stable URL: http://www.jstor.org/stable/1808902
Page Count: 1
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
472
    472